RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1971, Volume 197, Number 4, Pages 788–789 (Mi dan36017)  

MATHEMATICS

On the mean curvature of an infinite complete convex surface

A. V. Pogorelov

Physical Engineering Institute of Low Temperatures, UkrSSR Academy of Sciences, Khar'kov

Full text: PDF file (293 kB)

Bibliographic databases:
UDC: 513.731
Received: 23.10.1970

Citation: A. V. Pogorelov, “On the mean curvature of an infinite complete convex surface”, Dokl. Akad. Nauk SSSR, 197:4 (1971), 788–789

Citation in format AMSBIB
\Bibitem{Pog71}
\by A.~V.~Pogorelov
\paper On the mean curvature of an infinite complete convex surface
\jour Dokl. Akad. Nauk SSSR
\yr 1971
\vol 197
\issue 4
\pages 788--789
\mathnet{http://mi.mathnet.ru/dan36017}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0278243}
\zmath{https://zbmath.org/?q=an:0224.53002}


Linking options:
  • http://mi.mathnet.ru/eng/dan36017
  • http://mi.mathnet.ru/eng/dan/v197/i4/p788

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:46
    Full text:30

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020